# SDR HEEA0014284

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-NEEDLE GOES UP A LITTLE, THEN GOES BACK TO ZERO ON TEST AND STAYS AT ZERO ON RUN UP.
